# SDR HNAA2021011400018

- Difficulty date: December 21, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 36,724 hours, 36,724 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Rt Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE FWD YOKE LOWER FWD BUSHING HOUSING CRACKED ON UPPER SURFACE.  DRILLED NEW YOKE FITTING, FABRICATED NEW GUSSET PLATE, AND INSTALLED NEW YOKE AND GUSSET PLATE, IAW ETD ETD2020-145-035050, SB 145-54--0013 AND PIEDMONT EO1-54-20-0447.
